Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Singular Limit of a p-Laplacian Reaction-Diffusion Equation with a Spatially Inhomogeneous Reaction Term
Автор: Lou B.
Journal of Statistical Physics, Vol. 110, Nos. 1/2, January 2003. p. 377-383.
We study singular limit of a p-Laplacian reaction-diffusion equation with a spatially inhomogeneous reaction term. The coefficient of the reaction term is much larger than the diffusion coefficient and sharp interfaces appear between two phases. We show by matched asymptotic expansions that the limit equation (interface equation) is a mean curvature flow with drift terms, similar to the case p = 2.